# SDR 4530903272007

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N436FX
- Make and model: Lear 45LEAR
- Aircraft serial: 309
- Aircraft time: 542 hours, 380 cycles
- Engine: Garrtt TFE7312
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Condition: Unknown
- Location: Bleed System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT BLEED AIR LEAK IN FLIGHT WOULD NOT EXTINGUISH WITH BLEED AIR TURNED OFF. MAINTENANCE ACCESSED BLEED LINES IN AREA OF FAULT DETECT AND PERFORMED GROUND RUNS.  NO FAULT FOUND. SWAPPED A76 AND A77 LEAK DETECT BOXES AND PERFORMED OPERATIONAL CHECK FLIGHT. NO DISCREPANCIES REPORTED. AIRCRAFT APPROVED FOR RETURN TO SERVICE. WILL MONITOR THE SITUATION FOR REOCCURRENCE.
